Table of Contents


Jagbir Singh, Sonu Singh
Some cyclic codes of length 8p^n over GF(q), where order of q modulo 8p^n is φ(p^n)/2
J. Math. Comput. Sci., 9 (2019), 654-677
PDF

Jwngsar Moshahary, Dipak Kumar Mitra
Covering L-locally uniform spaces
J. Math. Comput. Sci., 9 (2019), 678-691
PDF

M. Kaliraja, M. Sasikala
On the construction of fuzzy intrinsic edge magic graphs
J. Math. Comput. Sci., 9 (2019), 692-701
PDF

Wu Wenqi, Wang Jian
Comparison of multivariate statistical analysis methods
J. Math. Comput. Sci., 9 (2019), 702-706
PDF

Avinita Gautam, Anupam Priyadarshi
Periodic firings in neurons with external sinusoidal applied current
J. Math. Comput. Sci., 9 (2019), 707-725
PDF

Yashwant Singh
On the applications of aleph (ℵ)-function in a slightly different type-2 beta density model
J. Math. Comput. Sci., 9 (2019), 726-738
PDF

W.I.A. Okuyade, T. Okor
Transient MHD free convective chemically reacting flow over a moving hot vertical porous plate with heat generation/absorption, thermal radiation, viscous dissipation, and oscillating suction and free stream velocity effects
J. Math. Comput. Sci., 9 (2019), 739-754
PDF

Abdulla Eid, Khalid Amin
Abelian group factorization from perfect codes
J. Math. Comput. Sci., 9 (2019), 755-763
PDF

N. Swamy Kallepalli, K. Rajasekhar, Ch. V. Ramana Murthy
Influence of critical parameters on an unsteady state MHD flow in a porous channel with exponentially decreasing suction
J. Math. Comput. Sci., 9 (2019), 764-783
PDF

P. Anuradha Kameswari, G. Surya Kantham
Sieving polynomial for factorization of numbers of the form n = m^5 + a_4m^4 + a_3m^3 + a_2m^2 + a_1m + a_0 for a_i << m
J. Math. Comput. Sci., 9 (2019), 784-795
PDF



 

Copyright ©2022 JMCS